# SDR ASAA2019100192864

- Difficulty date: September 29, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 21,776 hours, 7,043 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED ON MASTER CAUTION RECALL. MASTER CAUTION RESET EXTINGUISHED ZONE TEMP AND AIRCOND ANNUNCIATOR. GROUNDED - YES. RELEASED PER MEL 21-21G FLIGHT DECK PRIMARY TEMP CONTROL INOP. #2 ZTC SHOWED FLT DECK TRIM VALVE FAULT. PERFORMED BITE VERIFY ON BOTH ZTC CONTROLLERS, NO FAULTS NOTED. FAULT RESET REF B737-900 FIM 21-62 TASK 842. THIS CLEARS MEL 21-21G.
